Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 6, 2014, 1:16 PM CDT for Angelina County, Nacogdoches County, San Augustine County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2014, 1:16 PM CDT (18:16 UTC)
- Expired
- Apr 6, 2014, 2:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX
The radar
The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 1:30 PM CDT | HAIL 1 | Diboll, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 6.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS54 KSHV 061816
SVRSHV
TXC005-347-405-061915-
/O.NEW.KSHV.SV.W.0071.140406T1816Z-140406T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
116 PM CDT SUN APR 6 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ANGELINA COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITIES OF...LUFKIN...DIBOLL...
SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
WEST CENTRAL SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
* UNTIL 215 PM CDT
* AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTHWEST OF DIBOLL...AND MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUDSON...HUNTINGTON...ETOILE...WODEN AND MELROSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
3124 9487 3125 9490 3129 9489 3130 9490
3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1816Z 228DEG 41KT 3110 9492
$$
092 follow-up statements
108
WWUS54 KSHV 061848
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT SUN APR 6 2014
TXC005-347-405-061915-
/O.CON.KSHV.SV.W.0071.000000T0000Z-140406T1915Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-ANGELINA TX-
148 PM CDT SUN APR 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES...
AT 144 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LUFKIN...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETOILE...WODEN...OAK RIDGE...BROADDUS...MELROSE AND CHIRENO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
3124 9487 3125 9490 3129 9489 3130 9490
3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1848Z 229DEG 41KT 3137 9463
$$
09274
WWUS54 KSHV 061908
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CDT SUN APR 6 2014
TXC005-347-405-061915-
/O.CON.KSHV.SV.W.0071.000000T0000Z-140406T1915Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-ANGELINA TX-
208 PM CDT SUN APR 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES...
AT 203 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WODEN...OR 14 MILES SOUTHEAST OF
NACOGDOCHES...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHIRENO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN DIBOLL WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
&&
LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
3124 9487 3125 9490 3129 9489 3130 9490
3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1908Z 229DEG 41KT 3151 9442
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 12:28 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 6, 12:28 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1228 PM CDT SUN APR 6 2014
.AVIATION...
WIDESPREAD CONVECTION CONTINUE TO COVER ALL TERMINAL LOCATIONS
THIS AFTERNOON AND SEEING THAT THE BACK EDGE OF THE CONVECTION
WAS LOCATED WELL WEST OF THE REGION...OR NEAR THE I-35 CORRIDOR
OF CENTRAL TX...WE STILL HAVE SEVERAL MORE HOURS OF CONVECTION TO
DEAL WITH. CEILINGS FOR THE I-20 TERMINALS AS WELL AS THE LFK
TERMINAL FOR THE MOST PART ARE CURRENTLY IFR AND THEY SHOULD
STAY THAT WAY THROUGH THE EVENT. TXK/ELD TERMINALS ARE FLIRTING
WITH MVFR CONDITIONS BUT EXPECT THEM TO EVENTUALLY FALL TO IFR
AS WELL ONCE SATURATION OCCURS IN THE LOWER LEVELS OF THE
ATMOSPHERE IN THE NEXT COUPLE HOURS. WINDS ARE CURRENTLY EAST
TO NORTHEAST NEAR 10KTS BUT ONCE A SFC LOW PRESSURE SYSTEM
MOVES NORTHEAST OUT OF SE TX LATER TODAY...WINDS WILL QUICKLY
VEER AROUND TO A MORE NNE DIRECTORY ACROSS MOST TERMINAL THIS
EVENING INTO THE OVERNIGHT HOURS. VISIBILITIES WILL BE IN AND
OUT IFR/MVFR IN AND AROUND CONVECTION THROUGH THE PERIOD AS WELL.
ENDING PRECIP FROM WEST TO EAST GRADUALLY THIS EVENING/OVERNIGHT
WITH LOW CEILINGS AND MVFR VSBYS CONTINUING OVERNIGHT. SHOULD SEE
CEILING IMPROVING TO MVFR AFTER SUNRISE MONDAY MORNING AS WINDS
BECOME MORE NORTHWESTERLY NEAR 10KTS.
13
&&
.PREV DISCUSSION... /ISSUED 1213 PM CDT SUN APR 6 2014/
DISCUSSION...
FLOODING REPORTS CONTINUE TO COME IN FROM E TX WITH TRAINING
CONVECTION ONGOING. UNFORTUNATELY...MORE HEAVY RAINFALL IS
EXPECTED AS EVIDENCED BY REGIONAL MOSAIC RADAR IMAGERY. THUS...HAVE
EXPANDED THE FLASH FLOOD WATCH NORTHWARD INTO THE I-20 CORRIDOR
PLUS A TIER OF COUNTIES NWD. UPDATED TEXT PRODUCTS ARE ALREADY
OUT. /12/
PREV DISCUSSION... /ISSUED 1041 AM CDT SUN APR 6 2014/
DISCUSSION...
WIDESPREAD CONVECTION CONTINUES ACROSS THE REGION...WITH ISOLD
POCKETS OF SEVERE HAIL IN THE STRONGER STORMS STILL BEING NOTED.
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM FOR MUCH OF
OUR AREA. IN ADDITION...THE FLASH FLOOD THREAT REMAINS...AS
CONVECTION CONTINUES TO TRAIN OVER THE SAME AREAS REPEATEDLY. THIS
MAY BE REALIZED MORE BY LATER THIS AFTERNOON...AS THE SURFACE LOW
MOVES UP ALONG THE TX GULF COAST INTO THE LOWER SABINE RIVER
VALLEY...DESPITE AN ABSENCE OF PRECIPITATION ACROSS OUR SRN
COUNTIES/PARISHES ATTM.
OTHERWISE...HAVE MADE SOME UPDATES TO TEMPS/DEWPOINTS. THE WARM
FRONT IS STILL SOMEWHERE OFF THE COAST...A LITTLE BEHIND THE
TIMING IN PREVIOUS MODEL RUNS. THUS...HAVE LOWERED TEMPS A FEW
DEGREES ACROSS OUR SRN AREAS. TEMPS ARE ALWAYS TRICKY WHEN DEALING
WITH LIFTING WARM FRONTS...SO THE LOWERING OF TEMPS IS SOMEWHAT OF
A GAMBLE. AT ANY RATE...UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 52 66 48 67 44 / 60 20 30 20 0
MLU 56 69 48 65 42 / 80 20 30 40 0
DEQ 46 63 43 65 39 / 70 30 30 20 0
TXK 49 64 47 65 42 / 70 30 30 20 0
ELD 50 64 46 64 41 / 80 30 30 30 0
TYR 49 64 45 66 44 / 40 20 30 20 0
GGG 50 65 46 67 42 / 40 20 30 20 0
LFK 52 67 49 71 45 / 40 20 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
&&
13Hazardous weather outlook, Apr 6, 11:12 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1112 AM CDT SUN APR 6 2014 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-071615- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE- 1112 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT TODAY AND TONIGHT. SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH ISOLATED FLASH FLOODING A POSSIBILITY IN LIGHT OF RECENT HEAVY RAINFALL AND THE ALREADY MOIST SOIL. ALSO...HAIL MAY ACCOMPANY ANY STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-071615- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1112 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL CONTINUE THROUGHOUT TODAY AND TONIGHT. SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH FLASH FLOODING A POSSIBILITY DUE TO ALREADY SATURATED SOIL. ADDITIONALLY...LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY SOME OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT. 12
In the hours before
Local storm report, Apr 6, 12:17 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FLASH FLOOD 1 SW LONGVIEW 32.51N 94.78W
04/06/2014 GREGG TX TXDOT
STREET FLOODING. HWY 80 CLOSED BETWEEN WARD AND
ROCKWALL.
&&
EVENT NUMBER SHV1400246
10Local storm report, Apr 6, 12:18 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 3 S TYLER 32.29N 95.30W
04/06/2014 SMITH TX BROADCAST MEDIA
STREET FLOODING. SOME STREETS ARE IMPASSABLE AND
CLOSED.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1400245
10Local storm report, Apr 6, 12:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM FLASH FLOOD TYLER 32.33N 95.30W
04/06/2014 SMITH TX BROADCAST MEDIA
WIDESPREAD STREET FLOODING AT NEW COPELAND AND SHILOH
STREETS.
&&
EVENT NUMBER SHV1400247
10Local storm report, Apr 6, 1:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD 10 E TYLER 32.33N 95.13W
04/06/2014 SMITH TX EMERGENCY MNGR
WATER OVER U.S. HWY 64 JUST EAST OF CHAPEL HILL.
&&
EVENT NUMBER SHV1400248
13Local storm report, Apr 6, 1:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
105 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD WHITEHOUSE 32.23N 95.22W
04/06/2014 SMITH TX BROADCAST MEDIA
WATER NEARLY ENTERING THE HILL CREEK BAPTIST CHURCH
JUST SOUTH OF LOOP 49 ON THE EAST SIDE OF HWY. 110.
&&
EVENT NUMBER SHV1400249
13Local storm report, Apr 6, 1:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HEAVY RAIN 10 S TYLER 32.18N 95.30W
04/06/2014 M4.20 INCH SMITH TX BROADCAST MEDIA
4.2 OF RAIN MEASURED IN FLINT.
&&
EVENT NUMBER SHV1400250
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:05 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| Apr 6, 7:13 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 62 min |
| Apr 6, 8:21 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 54 min |
| Apr 6, 8:29 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur, Wood | 46 min |
| Apr 6, 9:49 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 41 min |
| Apr 6, 10:05 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 40 min |
| Apr 6, 10:41 AM CDT | Areal Flood Advisory | SHV | Smith | 2 hr |
| Apr 6, 11:45 AM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Marion, Rusk, Smith, Upshur | 60 min |
| Apr 6, 12:06 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 5 hr |
| Apr 6, 3:53 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 112 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.